English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60976/93528 (65%)
Visitors : 1562462      Online Users : 20
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/46123

    Title: Cubic-spline expansion for a two-dimensional periodic conductor in free space
    Authors: Chien, Wei;Huang, Chung-hsin;丘建青;Chiu, Chien-ching
    Contributors: 淡江大學電機工程學系
    Date: 2006-11
    Issue Date: 2010-03-26 21:00:01 (UTC+8)
    Publisher: Amsterdam: IOS Press
    Abstract: This paper presents a computational approach to the imaging of a two-dimensional periodic conductor. Both cubic-spline method and trigonometric series for shape description are used and compared. A periodic conducting cylinder with unknown shape in free space and the scattered field is recorded outside. Based on the boundary condition and the recorded scattered field, a set of nonlinear integral equations is derived and the imaging problem is reformulated into an optimization problem. The genetic algorithm is employed to find out the global extreme solution of the object function. It is found that the shape described by cubic-spline can be reconstructed. In such a case, Fourier series expansion will fail. Even when the initial guess is far away from the exact one, the cubic-spline expansion and genetic algorithm can avoid the local extreme and converge to a global extreme solution. Numerical results are given to show that the shape description by using cubic-spline method is much better than that by the Fourier series. In addition, the effect of Gaussian noise on the reconstruction is investigated.
    Relation: International Journal of Applied Electromagnetics and Mechanics 24(1-2), pp.105-114
    Appears in Collections:[Graduate Institute & Department of Electrical Engineering] Journal Article

    Files in This Item:

    File Description SizeFormat
    1383-5416_24(1-2)p105-114.pdf157KbAdobe PDF446View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback